Please use this identifier to cite or link to this item:

Biological Succession in the Aleutians

File SizeFormat 
vol7n4-493-503.pdf5.43 MBAdobe PDFView/Open

Item Summary

Title: Biological Succession in the Aleutians
Authors: Bank, Theodore P. II
Issue Date: Oct 1953
Publisher: University of Hawai'i Press
Citation: Bank TP. 1953. Biological succession in the Aleutians. Pac Sci 7(4): 493-503.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 7, Number 4, 1953

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.